A remark on the spectra of rings with Gabriel dimension
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 45-48
@article{RSMUP_1984__72__45_0,
     author = {Albu, Toma},
     title = {A remark on the spectra of rings with Gabriel dimension},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {45-48},
     zbl = {0553.13001},
     mrnumber = {778332},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__45_0}
}
Albu, Toma. A remark on the spectra of rings with Gabriel dimension. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 45-48. http://www.numdam.org/item/RSMUP_1984__72__45_0/

[A] T. Albu, Gabriel dimension of partially ordered sets, Bull. Math. Soc. Sci. Math. R. S. Roumanie (N.S.), 28 (76) (1984). | Zbl 0536.16027

[G] R. GORDON, Gabriel and Krull dimension, in B.R. Mcdonald, A.R. Magid and K.C. Smith, Ring theory: Proceedings of the Oklahoma Conference, Lecture Notes in Pure and Applied Mathematics 7, Marcel Dekker, Inc., New York and Basel, 1974. | MR 374188 | Zbl 0282.16017

[G-R] R. Gordon - J.C. Robson, The Gabriel dimension of a module, J. Algebra, 29 (1974), pp. 459-473. | MR 369425 | Zbl 0285.16018

[L] C. Lanski, Gabriel dimension and rings with involution, Houston J. Math., 4 (1978), pp. 397-415. | MR 514253 | Zbl 0398.16008

[N] C. N, Collegamento tra il reticolo degli ideali di un anello e il suo spettro, Ann. Univ. Ferrara, Sez. VII (N.S.), 19 (1974), pp. 87-92. | MR 429858 | Zbl 0289.13001